# SDR YENA2022112901174

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 026
- Aircraft time: 42,903 hours, 27,818 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FROM TECHOPS MX NR 00140, AFTER WASTE SERVICE PANEL REMOVAL, CORROSION ON SHEAR CLIP BTW STGR 28R/27/R AND FR 88; SHEARCLIP BTW STGR 28R/27R AND FR 88 AT AFT CARGO WAS REPLACED PER EMB SRM 51-41-01 AND SRM 51-41-02.
